One functional class of uniform convergence on a segment of truncated whittaker cardinal functions

International Journal of Mathematics and Systems Science

View Publication Info
 
 
Field Value
 
Title One functional class of uniform convergence on a segment of truncated whittaker cardinal functions
 
Creator Trynin, Alexandr Yurevich
 
Subject sinc approximation; truncated cardinal function; interpolation functions; uniform approximation
 
Description One functional class is described in terms of one-sided modulus of continuity and the modulus of positive (negative) variation on which thereis a uniform convergence of the truncated cardinal Whittaker functions.
 
Publisher EnPress Publisher LLC
 
Contributor Mechanics and Mathematics Faculty, Saratov State Univer- sity, 83, Astrakhanskaya Street, 410012, Saratov, Russia
 
Date 2018-09-05
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier https://systems.enpress-publisher.com/index.php/IJMSS/article/view/527
10.24294/ijmss.v1i3.527
 
Source International Journal of Mathematics and Systems Science; Vol 1, No 3 (Published)
2578-1839
10.24294/ijmss.v1i3
 
Language eng
 
Relation https://systems.enpress-publisher.com/index.php/IJMSS/article/view/527/608
https://systems.enpress-publisher.com/index.php/IJMSS/article/downloadSuppFile/527/631
 
Rights Copyright (c) 2018 International Journal of Mathematics and Systems Science
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library